# SDR SWAA2017120718277

- Difficulty date: December 4, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 40,988 hours, 24,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Part number: A39021
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ESCAPE SLIDE GIRT FLAP OUT OF ADJUST.  ADJUSTED GIRT FLAP IAW MT.
